# SDR COEA0806911

- Difficulty date: May 29, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: S53172218213
- Condition: Corroded
- Location: Fuselage
- Part time: 33,406 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING HEAVY CHECK AT COE. FOUND LEVEL 2 CORROSION ON  FLOORBEAM 12 REINFORCEMENT ANGLE FOR ENGINE CABLE QUADRANT ABOVE STRINGER 20R HAS EXFOLIATION.  REMOVED CORRODED ANGLE, MADE AND INSTALLED REPLACEMENT ANGLE.  (S)
